# SDR AMTA200300371

- Difficulty date: March 6, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FUSELAGE SKIN OIL CANNING AT CREASE BEAM.  REPAIRED FUSELAGE SKIN IAW ER/A 757-53R-5098.  (M)
